MathSciNet Relay Station
MathSciNet bibliographic data
MR1183919 11J70 (11A55)
Tamura, Jun-ichi Transcendental numbers having explicit $g$-adic and Jacobi-Perron expansions. Sém. Théor. Nombres Bordeaux (2) 4 (1992), no. 1, 75–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement